# SDR 2010FA0000964

- Difficulty date: August 6, 2010
- Submitted: September 9, 2010
- Operation: General aviation
- Aircraft: N601NA
- Make and model: Lkheed S3B
- Aircraft serial: 160607
- System (JASC): 2450 · AC Power Distribution System
- Part: Converter
- Part number: 100201021986
- Part serial: HT001191
- Condition: Failed
- Location: Ac Electical Sys
- Part time: 10 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: A, B
- Precautionary procedure: H

## Discrepancy

AC FREQUENCY CONVERTER, SUSTAINED AN UNCONTAINED FAILURE WITH NO ELECTRICAL LOAD APPLIED. FIRE BREACHED THE ALUMINUM CASE PRIOR TO ACTIVATION OF THE ACFT CIRCUIT PROTECTION.
